# SDR SWAA2024112549378

- Difficulty date: October 16, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON R/H HORIZONTAL STAB LEADING EDGE RIB AT L/E STA 95.96<[01] REMOVED AND REPLACED R/H HORIZONTAL STAB LEADING EDGE RIB AT L/E STA 95.96 I.A.W SRM 51-40-02-0G-0 AND DWG 186A1001;[02] VERIFIED CORRECTIVE ACTION STEP 1.
